Lemsip Max Flu Lemon Sachets
SOLUBLE PARACETAMOL – Each sachet contains 1000mg of paracetamol to help relieve pain including headaches, sore throat and body aches.
HELPS RELIEVE NASAL CONGESTION – Each sachet contains 60mg of pseudoephedrine hydrochloride to help decrease swelling in the nasal passages and the feeling of a blocked nose.
HELPS RELIEVE FLU SYMPTOMS – Tackles the symptoms of colds and flu, including fever, aches and pains, headache, sore throat, nasal congestion, runny nose and the pain and congestion of sinusitis.
10 LEMSIP SACHETS – Convenient sachets can be mixed with hot water to make a soothing lemon flavoured drink, perfect for at home or work.
Always read the label. Keep out of the sight and reach of children. Do not take more medicine than the label tells you to.